Alert archive / Minnesota / Winter Storm Watches in 2018
Winter Storm Watch 4, NWS Twin Cities, MN
NWS Twin Cities, MN issued this winter storm watch at Mar 3, 2018, 3:39 AM CST for 9 counties in Wisconsin; 20 counties in Minnesota. It took effect at Mar 5, 2018, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 3, 2018, 3:39 AM CST (09:39 UTC)
- In effect from
- Mar 5, 2018, 6:00 AM CST
- Expired
- Mar 4, 2018, 3:10 PM CST
- In force
- Issued by
- NWS Twin Cities, MN
All 29 counties
Anoka County, MN, Benton County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Ramsey County, MN, Scott County, MN, Sherburne County, MN, Stearns County, MN, Todd County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 54 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696 WWUS43 KMPX 030939 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 339 AM CST Sat Mar 3 2018 ...HEAVY SNOW EXPECTED MONDAY INTO MONDAY NIGHT... .A winter storm watch has been issued for Monday into Monday night for locations along and north of a line from Little Falls, to Princeton, to New Richmond, and Chippewa Falls. Precipitation is expected to rapidly transition to all snow Monday morning, with heavy snow possible Monday afternoon and evening. Total snow accumulations of 6 to 10 inches are expected across the watch area, with locally higher amounts possible. In addition, northeast winds gusting to 30 mph will lead to some blowing and drifting snow. Given the possibility of high snowfall rates of 1 to 2 inches per hour, travel will likely become difficult Monday afternoon and evening across the watch area. MNZ043>045-050-052-053-WIZ014>016-023-025-027-031745- /O.NEW.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Morrison-Mille Lacs-Kanabec-Benton-Isanti-Chisago-Polk-Barron- Rusk-St. Croix-Dunn-Chippewa- Including the cities of Little Falls, Princeton, Mora, Foley, Cambridge, Center City, Osceola, Rice Lake, Ladysmith, Hudson, Menomonie, and Chippewa Falls 339 AM CST Sat Mar 3 2018 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow. Total snow accumulations of 6 to 9 inches, with localized amounts up to 11 inches. * WHERE...Portions of northwest and west central Wisconsin and central and east central Minnesota. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
4 follow-up statements
557 WWUS43 KMPX 032028 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 228 PM CST Sat Mar 3 2018 ...HEAVY SNOW EXPECTED MONDAY INTO MONDAY NIGHT... .A winter storm watch has been issued for Monday into Monday night for locations near and north of Interstate 94, including most of the Twin Cities metro area. Precipitation is expected to rapidly transition to all snow Monday morning, with heavy snow possible into Monday evening. Total snow accumulations in excess of 6 inches are expected across the watch area, with the highest totals expected along the Interstate 35 corridor north of the Twin Cities metro area. In addition, northeast winds gusting to 30 mph will lead to some blowing and drifting snow. Given the possibility of high snowfall rates of 1 to 2 inches per hour, travel will likely become difficult Monday across the watch area. There is still some uncertainty on when the precipitation will change to snow and when the heaviest snow will occur. It is possible that both commutes on Monday could be significantly impacted by wintry weather, so check for forecast updates and plan accordingly. MNZ042-049-051-059>063-070-WIZ024-026-028-040430- /O.EXA.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Todd-Stearns-Sherburne-Wright-Hennepin-Anoka-Ramsey-Washington- Dakota-Pierce-Pepin-Eau Claire- Including the cities of Long Prairie, St Cloud, Elk River, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Hastings, River Falls, Prescott, Durand, and Eau Claire 228 PM CST Sat Mar 3 2018 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Mixed precipitation will change to snow Monday morning. Total snow accumulations of 5 to 8 inches, with localized amounts up to 10 inches, and ice accumulations of a light glaze are possible. * WHERE...Portions of west central Wisconsin and central and east central Minnesota. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Monday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ MNZ043>045-050-052-053-WIZ014>016-023-025-027-040430- /O.CON.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Morrison-Mille Lacs-Kanabec-Benton-Isanti-Chisago-Polk-Barron- Rusk-St. Croix-Dunn-Chippewa- Including the cities of Little Falls, Princeton, Mora, Foley, Cambridge, Center City, Osceola, Rice Lake, Ladysmith, Hudson, Menomonie, and Chippewa Falls 228 PM CST Sat Mar 3 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 6 to 9 inches, with localized amounts up to 12 inches, are possible. * WHERE...Portions of northwest and west central Wisconsin and central and east central Minnesota. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
142 WWUS43 KMPX 040218 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 818 PM CST Sat Mar 3 2018 ...HEAVY SNOW EXPECTED MONDAY INTO MONDAY NIGHT... .A winter storm watch has been issued for Monday into Monday night for locations near and north of Interstate 94, including most of the Twin Cities metro area. Precipitation is expected to rapidly transition to all snow Monday morning, with heavy snow possible into Monday evening. Total snow accumulations in excess of 6 inches are expected across the watch area, with the highest totals expected along the Interstate 35 corridor north of the Twin Cities metro area. In addition, northeast winds gusting to 30 mph will lead to some blowing and drifting snow. Given the possibility of high snowfall rates of 1 to 2 inches per hour, travel will likely become difficult Monday across the watch area. There is still some uncertainty on when the precipitation will change to snow and when the heaviest snow will occur. It is possible that both commutes on Monday could be significantly impacted by wintry weather, so check for forecast updates and plan accordingly. MNZ042>045-049>053-059>063-070-WIZ014>016-023>028-041130- /O.CON.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Todd-Morrison-Mille Lacs-Kanabec-Stearns-Benton-Sherburne-Isanti- Chisago-Wright-Hennepin-Anoka-Ramsey-Washington-Dakota-Polk- Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- Including the cities of Long Prairie, Little Falls, Princeton, Mora, St Cloud, Foley, Elk River, Cambridge, Center City, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Hastings, Osceola, Rice Lake, Ladysmith, Hudson, River Falls, Prescott, Menomonie, Durand, Chippewa Falls, and Eau Claire 818 PM CST Sat Mar 3 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy mixed precipitation possible. Total snow accumulations of 5 to 8 inches, with localized amounts up to 11 inches, and ice accumulations of a light glaze are possible. * WHERE...Portions of northwest and west central Wisconsin and central and east central Minnesota. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. Significant reductions in visibility are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ jrb
039 WWUS43 KMPX 040931 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 331 AM CST Sun Mar 4 2018 ...HEAVY SNOW EXPECTED MONDAY INTO MONDAY NIGHT... .A winter storm watch continues for Monday into Monday night and has been expanded to now include all of the Twin Cities metro. The winter storm watch now includes locations along and north of a line from Litchfield, to Red Wing, and Eau Claire. Precipitation is expected to rapidly transition to all snow Monday morning, with heavy snow possible into Monday evening. Total snow accumulations in excess of 6 inches are expected across the watch area, with the highest totals expected in the Cambridge, Princeton, and Mora region. In addition, northeast winds gusting to 40 mph will lead to some blowing and drifting snow. Given the possibility of high snowfall rates of 1 to 2 inches per hour, travel will likely become difficult Monday across the watch area. There is still some uncertainty on when the precipitation will change to snow and when the heaviest snow will occur. It is possible that both commutes on Monday could be significantly impacted by wintry weather, so check for forecast updates and plan accordingly. MNZ058-066-068-069-078-041745- /O.EXA.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Meeker-McLeod-Carver-Scott-Goodhue- Including the cities of Litchfield, Hutchinson, Chaska, Shakopee, and Red Wing 331 AM CST Sun Mar 4 2018 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 8 inches and ice accumulations of are possible. * WHERE...Meeker, McLeod, Carver, Scott and Goodhue Counties. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening and possibly the morning commutes on Monday. Winds gusting as high as 40 mph could cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$ MNZ042>045-049>053-059>063-070-WIZ014>016-023>028-041745- /O.CON.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ Todd-Morrison-Mille Lacs-Kanabec-Stearns-Benton-Sherburne-Isanti- Chisago-Wright-Hennepin-Anoka-Ramsey-Washington-Dakota-Polk- Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- Including the cities of Long Prairie, Little Falls, Princeton, Mora, St Cloud, Foley, Elk River, Cambridge, Center City, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Hastings, Osceola, Rice Lake, Ladysmith, Hudson, River Falls, Prescott, Menomonie, Durand, Chippewa Falls, and Eau Claire 331 AM CST Sun Mar 4 2018 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 5 to 8 inches, with localized amounts up to 11 inches * WHERE...Portions of northwest and west central Wisconsin and central and east central Minnesota. * WHEN...From Monday morning through late Monday night. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. Winds gusting as high as 40 mph could cause patchy blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is potential for significant snow, sleet or ice accumulations that may impact travel. Continue to monitor the latest forecasts. && $$
109 WWUS43 KMPX 042110 WSWMPX URGENT - WINTER WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 310 PM CST Sun Mar 4 2018 ...HEAVY SNOW EXPECTED MONDAY INTO MONDAY NIGHT... .A winter storm warning is in effect from northwest Minnesota through southeast Minnesota and west central Wisconsin from Monday morning through Tuesday morning. A winter weather advisory is in effect for surrounding locations where less snow is expected. Rain will change over to heavy snow Monday morning. The highest snow totals are expected in the Cambridge, Princeton, and Mora region. In addition, northeast winds gusting to 40 mph will lead to some blowing and drifting snow. Given the possibility of high snowfall rates of 1 to 2 inches per hour, we anticipate very difficult travel across the area on Monday. At this point the worst travel conditions are expected Monday afternoon and evening. There is still some uncertainty on when the precipitation will change to snow and when the heaviest snow will occur. It is possible that the Monday morning commute could also be significantly impacted by wintry weather, so check for forecast updates and plan accordingly. MNZ042>045-049>053-058>063-066-068>070-078-WIZ014-015-023>026- 050515- /O.UPG.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ /O.NEW.KMPX.WS.W.0004.180305T1200Z-180306T1200Z/ Todd-Morrison-Mille Lacs-Kanabec-Stearns-Benton-Sherburne-Isanti- Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-McLeod- Carver-Scott-Dakota-Goodhue-Polk-Barron-St. Croix-Pierce-Dunn- Pepin- Including the cities of Long Prairie, Little Falls, Princeton, Mora, St Cloud, Foley, Elk River, Cambridge, Center City, Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Hutchinson, Chaska, Shakopee, Hastings, Red Wing, Osceola, Rice Lake, Hudson, River Falls, Prescott, Menomonie, and Durand 310 PM CST Sun Mar 4 2018 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY... * WHAT...Heavy snow expected and strong wind. Total snow accumulations of 5 to 9 inches expected, with localized amounts up to 10 inches. Minor ice accumulations are possible. * WHERE...Portions of northwest and west central Wisconsin and central, east central and southeast Minnesota. * WHEN...From 6 AM Monday to 6 AM CST Tuesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. A few isolated power outages are possible. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means significant amounts of snow will make travel very hazardous or impossible. Strong winds are also expected. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ041-067-076-077-085-050515- /O.NEW.KMPX.WS.W.0004.180305T1200Z-180306T1200Z/ Douglas-Sibley-Le Sueur-Rice-Steele- Including the cities of Alexandria, Gaylord, Le Sueur, Faribault, and Owatonna 310 PM CST Sun Mar 4 2018 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY... * WHAT...Heavy snow and strong wind expected. Total snow accumulations of 4 to 6 inches expected and minor ice accumulations are possible. * WHERE...Douglas, Sibley, Le Sueur, Rice and Steele Counties. * WHEN...From 6 AM Monday to 6 AM CST Tuesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the evening commute on Monday. A few isolated power outages are possible. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning means significant amounts of snow will make travel very hazardous or impossible. Strong winds are also expected. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ WIZ016-027-028-050515- /O.UPG.KMPX.WS.A.0004.180305T1200Z-180306T1200Z/ /O.NEW.KMPX.WW.Y.0010.180305T2100Z-180306T1800Z/ Rusk-Chippewa-Eau Claire- Including the cities of Ladysmith, Chippewa Falls, and Eau Claire 310 PM CST Sun Mar 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM MONDAY TO NOON CST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches are expected. * WHERE...Rusk, Chippewa and Eau Claire Counties. * WHEN...From 3 PM Monday to noon CST Tuesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ MNZ047-048-055>057-065-075-083-084-092-093-050515- /O.NEW.KMPX.WW.Y.0010.180305T1200Z-180306T1200Z/ Stevens-Pope-Swift-Chippewa-Kandiyohi-Renville-Nicollet- Blue Earth-Waseca-Faribault-Freeborn- Including the cities of Morris, Glenwood, Benson, Montevideo, Willmar, Olivia, St Peter, Mankato, Waseca, Blue Earth, and Albert Lea 310 PM CST Sun Mar 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM CST TUESDAY... * WHAT...Snow and strong wind expected. Total snow accumulations of 3 to 5 inches are expected. Minor ice accumulations are possible. * WHERE...Portions of central, south central and west central Minnesota. * WHEN...From 6 AM Monday to 6 AM CST Tuesday. * ADDITIONAL DETAILS...Plan on slippery road conditions, including during the evening commute on Monday. Tree branches could fall. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Minnesota can be found at 511mn.org and for Wisconsin at 511wi.gov, or by calling 5 1 1 in either state. && $$ jrb
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Mar 2, 11:04 PM CST, 4 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 11:04 PM CST, 4 hours 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Twin Cities/Chanhassen MN 1104 PM CST Fri Mar 2 2018 .SHORT TERM...(This evening through Saturday) Issued at 314 PM CST Fri Mar 2 2018 Surface analysis this afternoon shows broad high pressure across the region while a conglomerate of weak surface lows dot the Intermountain West, interconnected by weak frontal boundaries. Aloft, broad ridging sits over the central CONUS while a potent longwave trough moves onshore the Pacific northwest. It is this trough that will be a main player in the next weather-making system for this region. In the meantime, partial clearing will take place tonight into tomorrow morning then clouds will increase as the day progresses tomorrow in advance of a weak developing warm front. Deep Southerly moisture will be tapped to surge well north into the Upper Mississippi River valley and isentropic lift along several surfaces may combine to produce isolated to scattered rain showers over mainly western MN mid-to-late tomorrow afternoon. The mild trend in temperatures will continue through tomorrow as lows tonight only drop to the mid-upper 20s followed by highs tomorrow ranging 40-50 degrees. .LONG TERM...(Saturday night through Friday) Issued at 314 PM CST Fri Mar 2 2018 Saturday night through Tuesday...The large western upper level low will drop into the southwestern CONUS by daybreak Sunday morning and begin to pivot around a large upper level low over southwestern Canada. The upper trough will aid in significant cyclogenesis over CO/NE Sunday. The trough will become negatively tilted will which help the surface low become well organized and also enhance moisture entrainment along with lift as the surface low shifts northeast into the central Plains during the day Sunday. The low will then lose forward speed Sunday night into Monday, slowly lumbering from the Dakotas across MN/IA Monday and Monday night and into the Ohio Valley by late Tuesday. QPFs hold solid in the 0.50"-1.00" range for the entire coverage area with some isolated higher amounts possible, especially considering Monday could produce some pockets of mod-hvy rain. There are some brief periods of freezing rain and/or sleet possible north of I-94 Sunday morning and again Monday morning, with the precipitation expected to mix with and change to all snow Monday night through Tuesday. Still difficult to pinpoint snowfall amounts but there is growing chances of over 3" mainly along and north of the I-94 corridor. Temperatures within this system are still tricky and have yet to be fully resolved in model comparisons so there still may be some changes to be made with this forecast. Wednesday through Friday...Mainly dry conditions are expected for the latter half of this week behind this system. Surface high pressure along with colder northwest flow aloft will take hold Wednesday-Thursday with highs only in the low-mid 30s and lows in the single digits and teens. Warmer conditions return for Friday on into the weekend as the ridge axis moves atop the region and highs pressure moves off to the east. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1104 PM CST Fri Mar 2 2018 Mid level cloud deck will clear overnight from west to east. Mostly clear skies expected into Saturday, but increasing low level moisture will bring lower cigs as early as Saturday evening. Southeast winds will increase and gust to 25 kts by afternoon. KMSP...No additional concerns. /OUTLOOK FOR KMSP/ Sun...Mainly MVFR. Chc -RA. Winds SE 10-15 kts. Mon...MVFR/IFR with RA and/or SN. Winds SE 10-15, bcmg NE. Tue...MVFR/IFR with -SN. Winds N 10-15 kts, bcmg NW. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...JPC LONG TERM...JPC AVIATION...BORGHOFF
Hazardous weather outlook, Mar 2, 6:01 PM CST, 9 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Twin Cities/Chanhassen MN 601 PM CST Fri Mar 2 2018 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 040015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 601 PM CST Fri Mar 2 2018 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A large storm system will bring rain and snow to the region this weekend and early next week. Precipitation will begin as rain or drizzle Saturday night and become steadier by Sunday night. Mixed precipitation is possible Monday before turning to all snow by Monday night. The best chance for accumulating snow is across central Minnesota. If precipitation stays mostly rain through Monday, localized flooding would be possible. Continue to check back for updates on this potentially high impact system. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed. Borghoff
Nearby
Winter Storm Watches in Minnesota, 2018Winter Storm Watches in Wisconsin, 2018Every winter storm watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.